Hi i jst need to know how dangerous is it if i dnt proceed with the tablet named norstan isonniazid.i have been diagnosed to hiv and my doctor told me my cd4 count is down to 295.i am afraid to start arvs.is it posible for it to be up again without taking treament?i am just so afraid.please help
Wait a minute, di ba congressman din siya? Is he collecting salary as a congressman for doing nothing???
if we have must wi-fi !-.? if not have wi-fi its not working plz reply me i m using samsung wave3 can i use this!-?
My girl friend had sex from her husband without condoms 9 months back now he using condoms !-!- If i have sex with her without condoms any chance to get hiv or any disease?
Wrote that before you added your second comment, Cos- hope you feel better.
Hi. I!￣m HIV positive my CD4 count is 939 i found out in July 2014. I have been taking vitams since i found out i was positive but this month they also gave me nucotrim to take two tablets ones a day. They gave packets for four months. I want know is it ok to drink nucotrim for that long or will i be exceeding the limit.
is night sweat one of the atrioza!￣s side effects?
i dream i was at a concert at my school and some people who didn!￣t like me was trying to make fun of me, but i try my best not to react. i went to catch a bus to go home, the bus drop me off short so i had to walk the rest. when i started walking the road was nice and smooth, as i continued the road became muddy and a whole bunch of horses appeared. they were all muddy, but space out. i was afraid to pass, but since they were spaced out, i try to put my fear behind me and passed them one by one. but the road was really terrible. even though i was safe when i reached home, i still had that fear because i knew the horses were still outside. but instead of me reaching home, i was at work. i woke up after realising that i never reached home but was at work.
captainhardshell, you seem to enjoy idolizing Brad Warner. I bet you don!￣t really live a fulfilling life outside of sitting endlessly on the cushion, huh? I bet you enjoy idolizing your sensei too.
Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.